Alert archive / California / Dust Storm Warnings in 2016
Dust Storm Warning 1, NWS Las Vegas, NV
NWS Las Vegas, NV issued this dust storm warning at May 20, 2016, 1:50 PM PDT for Inyo County, California. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2016, 1:50 PM PDT (20:50 UTC)
- Expired
- May 20, 2016, 6:57 PM PDT
- In force
- 5 hr
- Issued by
- NWS Las Vegas, NV
County Inyo County, CA
The radar
The Edwards AFB radar (KEYX), 158 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3365 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916 WWUS75 KVEF 202050 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 150 PM PDT FRI MAY 20 2016 ...STRONG WINDS TO CONTINUE THROUGH THIS AFTERNOON AND EARLY EVENING... .A WEATHER SYSTEM WILL BRING STRONG WINDS TO THE AREA THROUGH THIS EVENING BEFORE GRADUALLY DIMINISHING SATURDAY. DOWNSLOPE WINDS ARE LIKELY TO CONTINUE IN THE SPRING MOUNTAINS THROUGH SATURDAY MORNING. AREAS OF BLOWING DUST CAN BE EXPECTED. CAZ522-210315- /O.NEW.KVEF.DS.W.0001.160520T2050Z-160521T0300Z/ /O.CON.KVEF.WI.Y.0024.000000T0000Z-160521T0600Z/ DEATH VALLEY NATIONAL PARK- INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE 150 PM PDT FRI MAY 20 2016 ...DUST STORM WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * TIMING...WINDS ARE EXPECTED TO INCREASE LATER THIS MORNING AND PEAK THIS AFTERNOON AND EARLY EVENING BEFORE DIMINISHING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE THROUGH THIS EVENING. * VISIBILITY...NEAR ZERO AT TIMES IN PANAMINT VALLEY. * IMPACTS...TRAVEL MAY BE DIFFICULT DUE TO STRONG CROSSWINDS. TEMPORARY STRUCTURES MAY BE DAMAGED OR DISPLACED. POCKETS OF BLOWING DUST MAY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. && $$ NVZ019-210315- /O.CON.KVEF.HW.W.0012.000000T0000Z-160521T1200Z/ SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING THE CITIES OF...THE TOWN OF MT CHARLESTON... RED ROCK CANYON 150 PM PDT FRI MAY 20 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * TIMING...SOUTHWEST WINDS WILL REMAIN STRONG OVERNIGHT...PEAK THIS AFTERNOON AND GRADUALLY DIMINISH THIS EVENING. * WINDS...35 TO 45 MPH WITH GUSTS TO 70 MPH. * IMPACTS...STRONG DAMAGING WINDS ARE POSSIBLE WHICH WILL MAKE OUTDOOR RECREATION DIFFICULT AND DANGEROUS. TREES MAY BE DAMAGED OR DOWNED AND POWER DISRUPTIONS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NVZ014-015-017-210300- /O.CON.KVEF.HW.W.0013.000000T0000Z-160521T0300Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK... DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 150 PM PDT FRI MAY 20 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * TIMING...WINDS ARE EXPECTED TO INCREASE LATER THIS MORNING AND PEAK THIS AFTERNOON AND EARLY EVENING BEFORE DIMINISHING. * WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL BE POSSIBLE THROUGH THIS EVENING. * IMPACTS...TRAVEL MAY BE DIFFICULT DUE TO STRONG CROSSWINDS. TEMPORARY STRUCTURES MAY BE DAMAGED OR DISPLACED. POCKETS OF BLOWING DUST MAY REDUCE VISIBILITY AND MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ AZZ001>003-036-CAZ521-523>525-527-NVZ016-018-020>022-210315- /O.CON.KVEF.WI.Y.0024.000000T0000Z-160521T0600Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-SHEEP RANGE-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBELL... WESTERN GRAND CANYON...LAKE HAVASU CITY...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP... YUCCA...BULLHEAD CITY...OATMAN...MOHAVE VALLEY...WESTGARD PASS... BRISTLECONE PINE...BARSTOW...DAGGETT...FORT IRWIN...BAKER... MOUNTAIN PASS...MITCHELL CAVERNS...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...NEEDLES...MESQUITE...OVERTON... MOAPA...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... HOOVER DAM...LAUGHLIN...PRIMM....SEARCHLIGHT...CAL-NEV-ARI 150 PM PDT FRI MAY 20 2016 /150 PM MST FRI MAY 20 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS EVENING... * TIMING...WINDS ARE EXPECTED TO INCREASE LATER THIS MORNING AND PEAK THIS AFTERNOON AND EARLY EVENING BEFORE DIMINISHING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE THROUGH THIS EVENING. * IMPACTS...TRAVEL MAY BE DIFFICULT DUE TO STRONG CROSSWINDS. TEMPORARY STRUCTURES MAY BE DAMAGED OR DISPLACED. POCKETS OF BLOWING DUST MAY REDUCE VISIBILITY AND MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
126 WWUS75 KVEF 210157 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 657 PM PDT FRI MAY 20 2016 CAZ522-210600- /O.CAN.KVEF.DS.W.0001.000000T0000Z-160521T0300Z/ /O.CON.KVEF.WI.Y.0024.000000T0000Z-160521T0600Z/ DEATH VALLEY NATIONAL PARK- INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE 657 PM PDT FRI MAY 20 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...DUST STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE DUST STORM WARNING. ALL CLOSURES ALONG HIGHWAY 190 NEAR PANAMINT SPRINGS HAVE BEEN LIFTED AND THE ROADWAY IS OPEN TO TRAFFIC. THE DUST STORM WARNING HAS BEEN CANCELLED. * TIMING...WINDS HAVE PEAKED AND ARE EXPECTED TO DIMINISH THIS EVENING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE THROUGH THIS EVENING. * IMPACTS...TRAVEL MAY BE DIFFICULT DUE TO STRONG CROSSWINDS. TEMPORARY STRUCTURES MAY BE DAMAGED OR DISPLACED. POCKETS OF BLOWING DUST MAY REDUCE VISIBILITY TO A QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ019-211000- /O.CON.KVEF.HW.W.0012.000000T0000Z-160521T1200Z/ SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING THE CITIES OF...THE TOWN OF MT CHARLESTON... RED ROCK CANYON 657 PM PDT FRI MAY 20 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * TIMING...SOUTHWEST WINDS WILL REMAIN STRONG OVERNIGHT BEFORE GRADUALLY DIMINISHING OVERNIGHT. * WINDS...35 TO 45 MPH WITH GUSTS TO 70 MPH. * IMPACTS...STRONG DAMAGING WINDS ARE POSSIBLE WHICH WILL MAKE OUTDOOR RECREATION DIFFICULT AND DANGEROUS. TREES MAY BE DAMAGED OR DOWNED AND POWER DISRUPTIONS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NVZ014-015-017-210300- /O.CON.KVEF.HW.W.0013.000000T0000Z-160521T0300Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK... DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 657 PM PDT FRI MAY 20 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * TIMING...WINDS ARE EXPECTED TO CONTINUE THIS EVENING BEFORE DIMINISHING. * WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL BE POSSIBLE THROUGH THIS EVENING. * IMPACTS...TRAVEL MAY BE DIFFICULT DUE TO STRONG CROSSWINDS. TEMPORARY STRUCTURES MAY BE DAMAGED OR DISPLACED. POCKETS OF BLOWING DUST MAY REDUCE VISIBILITY AND MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ AZZ001>003-036-CAZ521-523>525-527-NVZ016-018-020>022-210600- /O.CON.KVEF.WI.Y.0024.000000T0000Z-160521T0600Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-SHEEP RANGE-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBELL... WESTERN GRAND CANYON...LAKE HAVASU CITY...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP... YUCCA...BULLHEAD CITY...OATMAN...MOHAVE VALLEY...WESTGARD PASS... BRISTLECONE PINE...BARSTOW...DAGGETT...FORT IRWIN...BAKER... MOUNTAIN PASS...MITCHELL CAVERNS...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...NEEDLES...MESQUITE...OVERTON... MOAPA...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... HOOVER DAM...LAUGHLIN...PRIMM....SEARCHLIGHT...CAL-NEV-ARI 657 PM PDT FRI MAY 20 2016 /657 PM MST FRI MAY 20 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS EVENING... * TIMING...WINDS ARE EXPECTED TO CONTINUE THIS EVENING BEFORE DIMINISHING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE THROUGH THIS EVENING. * IMPACTS...TRAVEL MAY BE DIFFICULT DUE TO STRONG CROSSWINDS. TEMPORARY STRUCTURES MAY BE DAMAGED OR DISPLACED. POCKETS OF BLOWING DUST MAY REDUCE VISIBILITY AND MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this dust storm warning went out at May 20, 9:05 AM PDT, 4 hours 45 minutes earlier.
Area forecast discussion, May 20, 9:05 AM PDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 905 AM PDT FRI MAY 20 2016 .UPDATE... Windy conditions are ongoing and will remain throughout the day across the Mojave Desert. Have increased cloud cover for this afternoon due to satellite trends, otherwise no changed made to the current forecast. Wind warnings and advisories remain in effect through the evening. && .PREV DISCUSSION... Issued at 228 AM PDT FRI MAY 20 2016 .SYNOPSIS...Windy conditions will continue through tonight as a strong area of low pressure moves into the region. Cooler temperatures will be seen across the area today and then additional cooling is expected Saturday and Sunday. Shower chances will mainly be limited to the Sierra and portions of the southern Great Basin. Unsettled and cool weather will linger into next week. && .SHORT TERM...through Sunday night. Strong area of low pressure over the western states helped generate gusty winds across the region Thursday with many valley locations topping 40 mph. Strong downslope winds were also seen over the eastern Sierra and Spring Mountains with some tree damage noted across portions of west Bishop. These downslope winds are expected to gradually diminish early this morning along the eastern Sierra slopes and the High Wind Warning was cancelled. High winds will likely continue in the Spring Mountains through today and into tonight with continued gusts over 60 mph at times. As expected, there has been a general lull in the winds this morning in most of the valley locations, but those are expected to increase during the morning hours and peak during the afternoon with many locations seeing wind gusts over 40 mph. Some of the strongest winds will be seen across Lincoln County this afternoon with gusts topping 60 mph at times. The high wind warning for that area looks good and no changes needed. The upper low responsible for these winds is currently located over northern California which will slowly lift northeast through the day. A strong 110kt jet will round the base of the trough a persistent pattern of afternoon southwest winds of 15 to 25 mph across the Mojave Desert region and temperatures around 10 degrees below normal...with highs generally in the lower 80s in Las Vegas. this afternoon helping to enhance some of the strong winds. Most of the precipitation associated with this low will remain across northern California and northern Nevada, but some light showers will be possible this afternoon through Sunday afternoon across the Sierra, Esmeralda, and central Nye Counties. Gusty winds will continue into this evening especially across the eastern half of the forecast area, but by late evening most locations will see winds diminish below advisory levels. Breezy to windy conditions are likely for most areas Saturday, but at this time winds are expected to remain below advisory levels. Even lighter winds are expected on Sunday. Persistent pattern of afternoon southwest winds of 15 to 25 mph across the Mojave Desert region and temperatures around 10 degrees below normal...with highs generally in the lower 80s in Las Vegas. Temperatures will cool about 10 degrees today and then an additional 10 degrees Saturday with temperatures remaining well below normal through Sunday. .LONG TERM...Monday through Friday. The medium range models indicate a relatively cool weather pattern will hold over the southwest states through at least the middle of next week. Short wave energy is forecast to dive down the California coast and into the Mojave Desert region Monday on the back side of the broad exiting closed low. This will carve out a mean trough and additional disturbances are forecast to drop down into southern California and southern Nevada through at least Wednesday. This will lead to a pattern of afternoons southwest winds of 15 to 25 mph across the Mojave Desert region each day and high temps around 10 degrees below normal...with highs generally in the lower 80s in Las Vegas. Sufficient moisture and instability to support chances for showers and thunderstorms will mainly be confined to the southern Sierra and the higher terrain near central Nevada during the period. The operational GFS and ECMWF begin to diverge considerably after Wednesday with the ECMWF depicting the trough pulling away to the east and a ridge along the west coast beginning to move inland Thursday and Friday. On the other hand...the 00Z GFS shows additional energy reinforcing the trough over the southwest states Thursday and Friday. This would lead to continued below normal temperatures through the end of the week and slight chances for showers and thunderstorms over the southern Sierra and south central Nevada zones. GFS ensembles also indicate a slower exit of the trough and the forecast was trended a little more toward the GFS solution with only a slight warming trend toward the end of the week. && .AVIATION...For McCarran...Strong/gusty south or southwest winds will continue at the terminal through this evening, with the greatest speeds likely observed from late morning through early evening (20- 30 kts with gusts to 40 kts). Directions will predominantly range from 170-240 through the period, with most guidance suggesting more southwesterly winds during the afternoon and more southerly winds this morning and later this evening. After about 03Z Saturday, winds should decrease to 12-20 kts with gusts to 30 kts, with transient periods of even lighter winds, much like what has been observed so far early this morning. Breezy southwest winds will resume on Saturday, but should be considerably lighter than what occurs today. Mechanical turbulence is likely through tonight, and mountain wave activity downstream of the Spring Mountains is possible through this evening. For the rest of southern Nevada...northwest Arizona...and southeast California...A strong system approaching from the northwest will continue to bring strong south or southwest winds to the region through tonight. Strongest winds are likely to occur from late this morning through early this evening, with speeds generally 20-30 kts and gusts 30-40 kts. Somewhat higher winds are likely in the Mojave Desert and the southern Great Basin. After sunset, winds will rapidly diminish across the area. Breezy southwest winds will resume on Saturday, but with speeds much lighter than what will occur today. Low confidence forecast continues for KBIH, as highly localized terrain-driven processes will dominate the winds through tonight. Mechanical turbulence is likely through tonight across the region, and mountain wave activity is possible downstream of the Sierra, White Mountains, and Spring Mountains, especially during the daytime hours. && && Gorelow/Adair/Shafer UPDATE: Berc For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, May 20, 8:03 AM PDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
803 AM PDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM NON-TSTM WND GST 3 SSW MERCURY 36.62N 116.02W
05/20/2016 M58 MPH NYE NV ASOS
ASOS STATION DESERT ROCK AIRPORT /DRA/
&&
CMSNearby
Dust Storm Warnings in California, 2016Every dust storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.